# SDR WX0A2018061273332

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- Aircraft time: 50,151 hours, 34,945 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATT REPORTED A DIRTY SOCK ODOR DURING DESCENT.   CLEANED THE APU COMPARTMENT, PROPERLY ADJUSTED APU DRAIN SPRING,  R & R THE APU AIR INTAKE ELBOW SEALS AND RECIRCULATION FILTERS.
